# SDR AALA20161229001

- Difficulty date: December 28, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 48,899 hours, 13,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21760
- Condition: Discharged
- Location: Cabin
- Part time: 9,516 hours, 2,789 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 9D THROUGH 15D ARE VERY DIM.  REMOVED AND REPLACED BATTERY PACK M10952 IAW AMM 33-51-07.  OPERATIONAL CHECK GOOD.
